# SDR AWXA200300965

- Difficulty date: August 20, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 14,576 hours, 5,713 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Loose
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: C
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CAPTAINS O2 MASK LEAKS, GOT MASK TO STOP LEAKING BY LEAVING OUT OF BOX AND RESETTING. MAINTENANCE FOUND A LOOSE FITTING AT CAPTAINS O2 MASK TEST BUTTON, TIGHTENED FITTING, TESTED, RE-STOWED MASK WITH NO LEAKAGE NOTED.
